... panic attacks. I went down to 5 mg and over three weeks have just got myself to 15mg's today. The side effects have slowly improved, however will see after uping the dose to 15mg's. Im hoping this wont do too much harm. I have however had loose bowels since I started the medication. Does this improve over time also? has anyone else experienced this? I cant wait to feel 100% it has been a long road, and Im hoping all the side effects disappear over time
SmileXX - I have not had this side effect, I actually have had the opposite happen. I am on 20mg for 2 weeks and started the medication at 5mg 5 weeks ago and my side effects have greatly reduced. I am still not 100% but I am at about 80%. I would talk to you doctor regarding this.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Apr 2010 • 1 answer
Posted 11 May 2014 • 3 answers
Posted 7 May 2015 • 1 answer
Posted 24 Nov 2015 • 1 answer
Posted 12 Jan 2017 • 1 answer